# SDR YENA201805290220

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 64,395 hours, 23,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 802195
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,769 hours, 1,817 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.   REMOVED AND REPLACED THE BATTERY ASSY AT 13WL IAW 33-51-11.
